# SDR DL72K980231

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517517
- Condition: Cracked
- Location: Bs 1263/1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/VENTRAL STAIRWELL, RT TORQUE BOX.  REPLACEMENT OF CRACKED FS 1263 AND 1273 BEAMS AND CHANNELS.  THE FS 1263 BEAM AND CHANNEL AND THE FS 1273 BEAM WERE FOUND WITH THE TYPICAL CRACKS IN THE RT VENTRAL STAIRWAY TORQUE BOX.  THE DAMAGED PARTS WERE REPLACED WITH NEW PARTS PER S/B53-0129 AND DOCUMENTED PER ER/A 363753-14AD.
